# SDR DXTA2023030681900

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N391QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500331
- Aircraft time: 6,291 hours, 4,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 74550LS00
- Part serial: 005655
- Condition: Discharged
- Location: Cockpit
- Part time: 1,477 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: IN FLIGHT WITH EMER LT SWITCH IN THE ARM POSITION, CABIN EMER LIGHTS FLASHING. *** CORRECTIVE ACTION *** REMOVED AND REPLACED BOTH FWD AND AFT EMERGENCY BATTERY WITH REFERENCE TO EMB-505 AMM 33-52-01, OPS CHECKS GOOD.
